# SDR IPXA2021102475273

- Difficulty date: October 23, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**REQUEST DMI TO COMPLY WIT EO M-7100-53507 BETWENN 10 AND 20 FLIGHT CYCLES FOR LH ENG AFTER INSTALL. COMPLIED WITH EO M7100-53507 REF D760586COMPLIED WITH EO M-7100-53507 APPX A. NO LEAKS NOTED. THIS  CLEARS M760586
